Skip to content
My WebMD Sign In, Sign Up
Increased frequency
avatar
LoveAllHateNone posted:
Recently i got treated for tonsil infection for which had to take azithral 500 mg antibiotic for 3 days.

After taking azithral i started having increased bowel movement and stool is mostly soft in bits and pieces.

How can i treat this condition?
Reply
 
avatar
calgal37 responded:
Antibiotics can change the type and number of 'good bacteria' in the digestive tract while they're doing their job of getting rid of the infection. You may want to consider trying some probiotics - the good bacteria that should be in the GI tract. There are a number of good brands on the market that include Culturelle, PB8 and Digestive Advantage-IBS (not only for IBS) among others.


Spotlight: Member Stories

I haven't exactly been the healthiest person. As soon as i was born-ear infections, that reoccured until I got tubes in my ears around age 1 or so...More

Helpful Tips

Especially for the Newbies!
Welcome to our board! We usually end up telling everyone this, so I thought it would be nice to put it in a "tip", so it would help you in ... More
Was this Helpful?
45 of 73 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.